# SDR SWIA201335607

- Difficulty date: November 29, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 24,809 hours, 17,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LT SEAT RAIL FROM FS 763 TO FS 863 DUE TO CORROSION.  C-CHECK REPLACED LT SEAT RAIL  FROM FS 763 TO FS 863 IAW AMM.
